# SDR USAA050898

- Difficulty date: July 20, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Engine: Cfmint CFM563B2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Rt Wing
- Part time: 45,806 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - VERTICAL STIFFNER, .5 INCH CRACK, WS 537 VERTICAL STIFFNER FWD NR 2 ARERON HINGE, RT WING.  DRILLED NEW ANGLE AND INSTALLED IAW SRM.  (K)
